MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL B SINGLE USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT MODEL B SINGLE USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542711
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model b single-use bronchoscope, slim was used during a broncho-alveolar lavage procedure performed on (b)(6) 2021.During the procedure, the suction button of the exalt model b single-use bronchoscope became stuck in the depressed position causing minor bleeding to the bronchial mucosa and trachea.The procedure was not completed due to this event.The bleeding required no additional treatment and the patient has recovered.
 
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
EXALT MODEL B SINGLE USE BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13602378
Report Number3005099803-2022-00947
Device Sequence Number5792963
Product Code EOQ
UDI-Device Identifier00191506007430
UDI-Public00191506007430
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542711
Device Catalogue Number4271
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown